# SDR C77A20150604001

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 21,204 hours, 12,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 14 UPPER FLANGE IAW ETD2015-170-048470 FOR DAMAGE DIMENSIONS & LOCATIONS.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2015-170-048470A FOR THE ACCOMPLISHMENT OF THE BLEND OUTS & CROSSBEAM FRAME 14 ANGLE REPAIR APPROVAL.  BECAUSE THE FLOOR CROSSBEAM FRAME 14 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-184.1 IAW ANAC DER FORM ATTACHED.  INTERNAL DET INTERVAL OF 9,000 FLIGHT CYCLES.  THERE IS NO SPECIFIC TASK IN MPG & MRBR REVISION 10 THAT COVERS THIS REQUIREMENT.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-53MR-184 UNDER WO 1915049.
